RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 155, Number 3, Pages 398–414 (Mi tmf6219)  

This article is cited in 3 scientific papers (total in 3 papers)

Two-loop Gell-Mann–Low function of the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives

A. B. Pimenov, K. V. Stepanyantz

M. V. Lomonosov Moscow State University

Abstract: We calculate the two-loop Gell-Mann–Low function for the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives. We show that the integrals determining this function reduce to total derivatives and can be easily calculated analytically.

Keywords: supersymmetry, higher covariant derivative, Feynman diagram, Schwinger–Dyson equation, Slavnov–Taylor identity

DOI: https://doi.org/10.4213/tmf6219

Full text: PDF file (528 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 155:3, 848–861

Bibliographic databases:

Received: 27.03.2007
Revised: 17.05.2007

Citation: A. B. Pimenov, K. V. Stepanyantz, “Two-loop Gell-Mann–Low function of the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, TMF, 155:3 (2008), 398–414; Theoret. and Math. Phys., 155:3 (2008), 848–861

Citation in format AMSBIB
\Bibitem{PimSte08}
\by A.~B.~Pimenov, K.~V.~Stepanyantz
\paper Two-loop Gell-Mann--Low function of the~$N=1$ supersymmetric
Yang--Mills theory regularized by higher covariant derivatives
\jour TMF
\yr 2008
\vol 155
\issue 3
\pages 398--414
\mathnet{http://mi.mathnet.ru/tmf6219}
\crossref{https://doi.org/10.4213/tmf6219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2516416}
\zmath{https://zbmath.org/?q=an:1145.81389}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...155..848P}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 155
\issue 3
\pages 848--861
\crossref{https://doi.org/10.1007/s11232-008-0072-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257145800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-46249114089}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6219
  • https://doi.org/10.4213/tmf6219
  • http://mi.mathnet.ru/eng/tmf/v155/i3/p398

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pimenov A.B., Soloshenko A.A., Stepan'yants K.V., Shevtsova E.S., “Regularization by higher derivatives and quantum corrections in $N=1$ supersymmetric theories”, Russian Phys. J., 51:5 (2008), 444–479  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Shevtsova E.S., Stepan'yats K.V., “Structure of the two-point green function of the gauge field for $N=1$ supersymmetric Yang-Mills theory regularized by higher covariant derivatives”, Moscow University Physics Bulletin, 64:5 (2009), 485–487  crossref  zmath  isi  elib  scopus
    3. Stepanyantz K.V., Shevtsova E.S., “A new relation restricting the Green functions of $N=1$ supersymmetric electrodynamics”, Moscow University Physics Bulletin, 64:3 (2009), 250–254  crossref  adsnasa  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:305
    Full text:105
    References:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019